# SDR DALA1137169866

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT BETWEEN STA 1314 AND 1326 LT SIDE INTERCOSTAL IS BENT AND ATTACH CLIP AFT END IS CRACKED.  REMOVED INTERCOSTAL, REFORMED, INSPECTED, NO CRACKS NOTED, REMOVED  ATTACH CLIP AT AFT END, FABED NEW CLIP FROM MAT ID 2024-T3 .032, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW CLIP AND INTERCOSTAL IAW DOUGLAS DRAWING 9917701 AND SRM 51-30-2, 51-30-5, 51-30-4, 51-10-3.
